Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The Latin square, or cyclic, functions

Author: E. T. Bell
Journal: Trans. Amer. Math. Soc. 35 (1933), 734-745
MSC: Primary 33B99; Secondary 33B10
MathSciNet review: 1501714
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    L. Olivier, Bemerkungen über eine Art von Funktionen . . . , Crelle’s Journal, vol. 2 (1827), pp. 243-251. J. W. L. Glaisher, On functions with recurring derivatives, Proceedings of the London Mathematical Society, vol. 4 (1872), pp. 113-116. P. Appell, Sur certaines fonctions analogues aux fonctions circulaires, Comptes Rendus, Paris, vol. 84 (1877), pp. 1378-1380. J. W. L. Glaisher, Functions analogous to the sine and cosine, Quarterly Journal, vol. 16 (1879), pp. 15-33. A. Cayley, On Latin squares, Messenger of Mathematics, vol. 19 (1890), pp. 135-137 (Collected Papers, vol. 13, No. 903). P. A. MacMahon, Combinatorial Analysis, vol. 1, 1915. E. T. Bell, Periodic functions of n variables connected with an algebraic number field of degree n, Quarterly Journal, vol. 50 (1927), pp. 314-328. P.Humbert, Sur une généralisation de l’équation de Laplace, Journal des Mathématiques, (9), vol. 8 (1929), pp. 145-159. D. V. Jonescu, Sur une équation aux dérivées partielles du troisième ordre, Bulletin de la Société Mathématique de France, vol. 58 (1930), pp. 224-229. E. T. Bell, Periodic recurring series, Proceedings of the National Academy of Sciences, vol. 16 (1930), pp. 750-752. J. Devisme, Comptes Rendus, Paris, vol. 193 (1931), pp. 981-983, 825-828; ibid., vol. 194, pp. 516-519. P. Humbert, On Appell’s function $P(\theta ,\phi )$, Proceedings of the Edinburg Mathematical Society, (2), vol. 3(1932), pp. 53-55. J. Devisme, Sur la fonction génératrice de la fonction $P(m\theta ,n\phi )$ d’Appell, Académie Royale de Belgique, Bulletin, (5), vol. 18 (1932), pp. 505-506.
  • E. T. Bell, A Laplacian Equation, Amer. Math. Monthly 39 (1932), no. 9, 515–517. MR 1522619, DOI

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33B99, 33B10

Retrieve articles in all journals with MSC: 33B99, 33B10

Additional Information

Article copyright: © Copyright 1933 American Mathematical Society